# SDR SAJ2008F00000

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747-400
- Aircraft serial: 29906
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1840-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8C CHECK, N168CL AFT CARGO BAY BILGE AREA STRINGER S50R WAS FOUND CORRODED, AT STA 1840, STA 1860, STA 1880, STA 1920.  (S)
